i am really concerned about my feet as they are constantly aching and the soles of my feet feel inflammed. i have been taking 125 levothyroxine for over 6 months now and thought that once i started taking the medication that this feeling would go. most of my other symptoms of hypothroidism have now gone, apart from the aching feet which is getting worse. so much so that it keeps me awake at nught and i dread getting up to do a days work with my achy feet. i love wearing heels but have had to stop this and my ugg boots have become my new best friends. i told my doctor my problems with my feet and he sent me for xrays which came back normal. he doesnt seem to know what the roblem could be. i seem to think its something to do with the circulation and the nerves in my feet, could i be right? what treatment can be done for me? does anyone else suffer from this problem? im only 28 and this is really gettin me down
Plantar Faciitous is most likely what your foot pain is. Or 'fallen arches' - 'flat feet'. A doctor should know all these. A physical massage therapist certainly will know.
Plantar Faciitous is an inflamed tendon that attaches to your heel and the underside of the toes. You feel the pain most in the mornings first steps out of bed. Familiar?
Hypothyroid can aggravate this more. I had a lot of muscle / joint / tendon pain on Levothyroxine or Synthroid (T4 meds). Any T3 med should make these conditions better. If not you may need custom orthodics molded for your feet (common treatment).
Yep, in fact as I sit here, my feet are aching.....and they have for about a year. That, along with my calves feeling really "full", and my fingers feeling tight. It's miserable! I've been on levoxyl 175 for 2 1/2 years now - but am about to switch to Erfa thyroid, so I'll let you know if that goes away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.